Skip to Content

Is dilaudid good for gastroparesis?

Question is Closed
Report Favorite

Answers (2)

6 Sep 2011

Heavens no. Narcotics can exacerbate gastroparesis. U should b very careful if u have gastroparesis and use narcotics. If u do suffer from gastroparesis make sure your GI doc knows of the dilaudid.
God Bless...

Votes: +1

5 Oct 2011

Listen to Pup is saying. I suffer from gastroparesis as well. My doctors have stated narcotics are very much against any chance of healing we have. Please believe me, I know the pain can be horrible, but narcotics is NOT the answer.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Gastroparesis - Anyone know any good doctors to treat this - aggressive and try it all?

Hi new here writting for a friend with gastroparesis I have a couple questions has anyone found any good docs. She has been thru a lot over the years ...

1 answer 8 Nov 2010

I was diagnosed today with Gastroparesis caused by medication. I also have Opioid Bowel Dysfunction?

... and use Relistor Inj. My question is if having black stools is a symptom of gastroparesis? I can't find black stools listed anywhere as a ...

2 answers 9 Mar 2012

My GI diagnosed me with Gastroparesis. I'm not sure he got it right?

... I would like to know, what is the earliest symptoms of Gastroparesis? I'm not so sure I actually have it. I've only had 2 episodes of ...

4 answers 17 Apr 2012

Gastroparesis - abdomen popping-GP or something else?

i was diagnosed with gastroparesis a couple months ago. every couple time a week at least one a week i get this popping feeling in my stomach kinda ...

1 answer 16 Nov 2012

What is the best way to eat with gastroparesis?

i just found out that i have gastroparesis and i was woundering what was the best way to transition into eating better for my sickness... im ...

1 answer 24 Jan 2015